# SDR VNAA202101291111

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 23,759 hours, 18,302 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG670980035
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOSS OF CABIN PRESSURIZATION AT 33,000FT DESCENDED DOWN TO 10,000 AND DIVERTED TO TYS.  CREW DEPLOYED OXYGEN MASKS AND HAD FIRE AND RESCUE TRUCKS ROLL IN TYS TO ASSIST PASSENGERS.  EMERGENCY BRIDGELINE WAS OPENED BY OCC IN DAY AND BY MAINLINE IOC IN DFW.  INTERROGATED MDC.  FOUND B-1 CODES 006171 & 006172 IN SERVICE MESSAGE HISTORY.  VISUALLY INSPECTED SAFETY VALVES NR 1 & 2.  FOUND FOUR INSULATION BLANKETS TO BE INHIBITING PROPER VALVE OPERATION & BLANKETS DAMAGED.
